advertisement
Question
Posted by: Therese | 2012-02-16

Bleeding

Good day –  I wonder if you can help me. I am having some bleeding problems.
And after my pregnancy even more. To give you a little bit of history.

My menstruation use to last anything from 5 –  7 days (but very very heavy). From about age 13 –  23. It then became heavier and would last up to 10 days. I went to see a specialist after I started fainting and getting heart palpitations. It turned out that I have anemia. I received treatment for the anemia and was refereed to another specialist to get the bleeding sorted out. We tried an oral contraceptive Jasmine –  but it would clear up the bleeding for a week and then start all over again. We then tried a mirena, which stopped the bleeding. I had the mirena for about 18 months and I then removed it as we wanted to try and get pregnant. It took us about a year to fall pregnant. Fell pregnant, had my son via a c section and the bleeding basically just hasn’ t stopped and it is now 5 months later.
Chatted to my gynecologist in January and she put me on Femodene now. The bleeding stopped for 2 days and it has now been 3 weeks and I am still bleeding. I phoned her and she said that I must just stay on it. I don’ t know what to do anymore. This is starting to affect everything I do. It is dark blood with clots.
We don’ t want to put another mirena in just yet as we would like to try for baby 2 in a year or so and it is quite pricey.

What should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what to advise you. You could try the Nuristerate injection though this has a delay of about 6 months in return to fertility. Otherwise maybe you wil have to pay for the Mirena even if it is for a short time as this seemed to help.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-20

I am not sure what to advise you. You could try the Nuristerate injection though this has a delay of about 6 months in return to fertility. Otherwise maybe you wil have to pay for the Mirena even if it is for a short time as this seemed to help.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement